Alert archive / Connecticut / Red Flag Warnings in 2024
Red Flag Warning 9, NWS New York, NY
NWS New York, NY issued this red flag warning at Nov 14, 2024, 3:23 PM EST for 4 counties in Connecticut. It took effect at Nov 15, 2024, 7:00 AM EST. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2024, 3:23 PM EST (20:23 UTC)
- In effect from
- Nov 15, 2024, 7:00 AM EST
- Expired
- Nov 16, 2024, 6:00 PM EST
- In force
- 35 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT
The radar
The Brookhaven radar (KOKX), 64 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
358 WWUS81 KOKX 142023 RFWOKX URGENT - FIRE WEATHER MESSAGE National Weather Service New York NY 323 PM EST Thu Nov 14 2024 CTZ005>012-151000- /O.NEW.KOKX.FW.W.0009.241115T1200Z-241115T2300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London- 323 PM EST Thu Nov 14 2024 ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 6 PM EST FRIDAY FOR SOUTHERN CONNECTICUT... * AFFECTED AREA...Northern Fairfield, Northern New Haven, Northern Middlesex, Northern New London, Southern Fairfield, Southern New Haven, Southern Middlesex and Southern New London. * TIMING...From 7 AM to 6 PM EST Friday. * WINDS...Northwest 10 to 15 mph with gusts up to 20 mph. * RELATIVE HUMIDITY...As low as 20 percent. * TEMPERATURES...Mid 50s. * LIGHTNING...None. * IMPACTS...Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ NJZ002-004-006-103>108-NYZ211>213-151000- /O.NEW.KOKX.FW.A.0001.241116T1200Z-241116T2300Z/ Western Passaic-Eastern Passaic-Hudson-Western Bergen- Eastern Bergen-Western Essex-Eastern Essex-Western Union- Eastern Union-Lower Hudson Valley-New York City-Long Island- 323 PM EST Thu Nov 14 2024 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR NORTHEAST NEW JERSEY, THE LOWER HUDSON VALLEY, NEW YORK CITY, AND LONG ISLAND. * AFFECTED AREA...Western Passaic, Eastern Passaic, Hudson, Western Bergen, Eastern Bergen, Western Essex, Eastern Essex, Western Union, Eastern Union, Lower Hudson Valley, New York City and Long Island. * TIMING...From Saturday morning through Saturday afternoon. * WINDS...Northwest 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 20 percent. * TEMPERATURES...Lower 60S. * IMPACTS...Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for further updates regarding this potential. && $$ For more information from the National Weather Service visit http://weather.gov/nyc
5 follow-up statements
646 WWUS81 KOKX 150914 RFWOKX URGENT - FIRE WEATHER MESSAGE National Weather Service New York NY 414 AM EST Fri Nov 15 2024 CTZ005>012-152200- /O.CON.KOKX.FW.W.0009.241115T1200Z-241115T2300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London- 414 AM EST Fri Nov 15 2024 ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 6 PM EST TODAY FOR SOUTHERN CONNECTICUT... * AFFECTED AREA...Northern Fairfield, Northern New Haven, Northern Middlesex, Northern New London, Southern Fairfield, Southern New Haven, Southern Middlesex and Southern New London. * TIMING...Until 6 PM EST this evening. * WINDS...Northwest 5 to 10 mph. * RELATIVE HUMIDITY...As low as 21 percent. * TEMPERATURES...Up to 55. * LIGHTNING...None. * IMPACTS...|Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ NJZ002-004-006-103>108-NYZ211>213-152200- /O.CON.KOKX.FW.A.0001.241116T1200Z-241116T2300Z/ Western Passaic-Eastern Passaic-Hudson-Western Bergen- Eastern Bergen-Western Essex-Eastern Essex-Western Union- Eastern Union-Lower Hudson Valley-New York City-Long Island- 414 AM EST Fri Nov 15 2024 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR NORTHEAST NEW JERSEY, THE LOWER HUDSON VALLEY, NEW YORK CITY, AND LONG ISLAND... * AFFECTED AREA...Western Passaic, Eastern Passaic, Hudson, Western Bergen, Eastern Bergen, Western Essex, Eastern Essex, Western Union, Eastern Union, Lower Hudson Valley, New York City and Long Island. * TIMING...From Saturday morning through Saturday afternoon. * WINDS...Northwest 10 to 15 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 27 percent. * TEMPERATURES...Up to 60. * IMPACTS...Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for further updates regarding this potential. && $$ For more information from the National Weather Service visit http://weather.gov/nyc
500 WWUS81 KOKX 151513 CCA RFWOKX URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service New York NY 1013 AM EST Fri Nov 15 2024 CTZ005>012-152200- /O.COR.KOKX.FW.W.0009.000000T0000Z-241115T2300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London- 1013 AM EST Fri Nov 15 2024 ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 6 PM EST TODAY FOR SOUTHERN CONNECTICUT... * AFFECTED AREA...Northern Fairfield, Northern New Haven, Northern Middlesex, Northern New London, Southern Fairfield, Southern New Haven, Southern Middlesex and Southern New London. * TIMING...Until 6 PM EST this evening. * WINDS...Northwest 5 to 10 mph. * RELATIVE HUMIDITY...As low as 21 percent. * TEMPERATURES...Up to 55. * LIGHTNING...None. * IMPACTS...Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ NJZ002-004-006-103>108-NYZ211>213-152200- /O.CON.KOKX.FW.A.0001.241116T1200Z-241116T2300Z/ Western Passaic-Eastern Passaic-Hudson-Western Bergen- Eastern Bergen-Western Essex-Eastern Essex-Western Union- Eastern Union-Lower Hudson Valley-New York City-Long Island- 1013 AM EST Fri Nov 15 2024 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR NORTHEAST NEW JERSEY, THE LOWER HUDSON VALLEY, NEW YORK CITY, AND LONG ISLAND... * AFFECTED AREA...Western Passaic, Eastern Passaic, Hudson, Western Bergen, Eastern Bergen, Western Essex, Eastern Essex, Western Union, Eastern Union, Lower Hudson Valley, New York City and Long Island. * TIMING...From Saturday morning through Saturday afternoon. * WINDS...Northwest 10 to 15 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 27 percent. * TEMPERATURES...Up to 60. * IMPACTS...Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for further updates regarding this potential. && $$ For more information from the National Weather Service visit http://weather.gov/nyc
418 WWUS81 KOKX 152026 RFWOKX URGENT - FIRE WEATHER MESSAGE National Weather Service New York NY 326 PM EST Fri Nov 15 2024 NJZ002-004-006-103>108-NYZ211>213-160900- /O.UPG.KOKX.FW.A.0001.241116T1200Z-241116T2300Z/ /O.NEW.KOKX.FW.W.0010.241116T1200Z-241116T2300Z/ Western Passaic-Eastern Passaic-Hudson-Western Bergen- Eastern Bergen-Western Essex-Eastern Essex-Western Union- Eastern Union-Lower Hudson Valley-New York City-Long Island- 326 PM EST Fri Nov 15 2024 ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 6 PM EST SATURDAY FOR THE LOWER HUDSON VALLEY, NEW YORK CITY, LONG ISLAND AND NORTHEAST NEW JERSEY... * AFFECTED AREA...Western Passaic, Eastern Passaic, Hudson, Western Bergen, Eastern Bergen, Western Essex, Eastern Essex, Western Union, Eastern Union, Lower Hudson Valley, New York City and Long Island. * TIMING...From 7 AM to 6 PM EST Saturday. * WINDS...Northwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 25 percent. * TEMPERATURES...Around 60. * LIGHTNING...None. * IMPACTS...Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ CTZ005>012-160900- /O.EXT.KOKX.FW.W.0009.000000T0000Z-241116T2300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London- 326 PM EST Fri Nov 15 2024 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST SATURDAY FOR SOUTHERN CONNECTICUT... * AFFECTED AREA...Northern Fairfield, Northern New Haven, Northern Middlesex, Northern New London, Southern Fairfield, Southern New Haven, Southern Middlesex and Southern New London. * TIMING...Until 6 PM EST Saturday. * WINDS...Northwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 25 percent. * TEMPERATURES...Around 60. * LIGHTNING...None. * IMPACTS...Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ For more information from the National Weather Service visit http://weather.gov/nyc
915 WWUS81 KOKX 160002 RFWOKX URGENT - FIRE WEATHER MESSAGE National Weather Service New York NY 702 PM EST Fri Nov 15 2024 CTZ005>012-161230- /O.CON.KOKX.FW.W.0009.000000T0000Z-241116T2300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London- 702 PM EST Fri Nov 15 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST SATURDAY FOR SOUTHERN CONNECTICUT... * AFFECTED AREA...Northern Fairfield, Northern New Haven, Northern Middlesex, Northern New London, Southern Fairfield, Southern New Haven, Southern Middlesex and Southern New London. * TIMING...Until 6 PM EST Saturday. * WINDS...Northwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 25 percent. * TEMPERATURES...Around 60. * LIGHTNING...None. * IMPACTS...Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ NJZ002-004-006-103>108-NYZ211>213-161230- /O.CON.KOKX.FW.W.0010.241116T1200Z-241116T2300Z/ Western Passaic-Eastern Passaic-Hudson-Western Bergen- Eastern Bergen-Western Essex-Eastern Essex-Western Union- Eastern Union-Lower Hudson Valley-New York City-Long Island- 702 PM EST Fri Nov 15 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 7 AM TO 6 PM EST SATURDAY FOR THE LOWER HUDSON VALLEY, NEW YORK CITY, LONG ISLAND AND NORTHEASTERN NEW JERSEY... * AFFECTED AREA...Western Passaic, Eastern Passaic, Hudson, Western Bergen, Eastern Bergen, Western Essex, Eastern Essex, Western Union, Eastern Union, Lower Hudson Valley, New York City and Long Island. * TIMING...From 7 AM to 6 PM EST Saturday. * WINDS...Northwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 25 percent. * TEMPERATURES...Around 60. * LIGHTNING...None. * IMPACTS...Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ For more information from the National Weather Service visit http://weather.gov/nyc
036 WWUS81 KOKX 160851 RFWOKX URGENT - FIRE WEATHER MESSAGE National Weather Service New York NY 351 AM EST Sat Nov 16 2024 CTZ005>012-162230- /O.CON.KOKX.FW.W.0009.000000T0000Z-241116T2300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London- 351 AM EST Sat Nov 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR SOUTHERN CONNECTICUT... * AFFECTED AREA...Northern Fairfield, Northern New Haven, Northern Middlesex, Northern New London, Southern Fairfield, Southern New Haven, Southern Middlesex and Southern New London. * TIMING...Until 6 PM EST this evening. * WINDS...Northwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 25 percent. * TEMPERATURES...Around 60. * LIGHTNING...None. * IMPACTS...Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ NJZ002-004-006-103>108-NYZ211>213-162230- /O.CON.KOKX.FW.W.0010.241116T1200Z-241116T2300Z/ Western Passaic-Eastern Passaic-Hudson-Western Bergen- Eastern Bergen-Western Essex-Eastern Essex-Western Union- Eastern Union-Lower Hudson Valley-New York City-Long Island- 351 AM EST Sat Nov 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EST THIS EVENING FOR THE LOWER HUDSON VALLEY, NEW YORK CITY, LONG ISLAND AND NORTHEASTERN NEW JERSEY... * AFFECTED AREA...Western Passaic, Eastern Passaic, Hudson, Western Bergen, Eastern Bergen, Western Essex, Eastern Essex, Western Union, Eastern Union, Lower Hudson Valley, New York City and Long Island. * TIMING...From 7 AM this morning to 6 PM EST this evening. * WINDS...Northwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 25 percent. * TEMPERATURES...Around 60. * LIGHTNING...None. * IMPACTS...Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ For more information from the National Weather Service visit http://weather.gov/nyc
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this red flag warning went out at Nov 14, 12:36 PM EST, 2 hours 47 minutes earlier.
Area forecast discussion, Nov 14, 12:36 PM EST, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service New York NY
1236 PM EST Thu Nov 14 2024
.SYNOPSIS...
High pressure remains over the region through Sunday. A cold
front then moves through during Monday with high pressure
returning for Tuesday. A complex frontal system may impact the
area towards the middle of next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
For this update, mainly had to adjust the cloud cover which is a
bit slower working east than previously forecast. Much of LI
and CT will see a mostly sunny afternoon.
Otherwise, deep-layered ridging over the region will keep us
dry today. However, broken to overcast high level clouds
associated with low pressure over the Ohio Valley will slowly
overspread the area from west to east today. The low will track
southeast through tonight, with secondary low development along
the Mid Atlantic coast late.
Highs are forecast to be mostly 45-50, which is about 5 degrees
below normal. The clouds will help prevent temperatures tonight
from falling as low as they had this morning, as well as limit
any frost potential. Lows ranging from the mid 20s for the
outlying areas to the upper 30s for NYC metro.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
We remain primarily under the influence of high pressure while a low
pressure system meanders in the vicinity of the Canadian Maritimes.
The low will however produce breezier conditions than today. Dry
through the period with daytime highs near normal on Friday, and
around 5 degrees above normal for Saturday.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Mostly dry conditions will continue through much of Wednesday. The
center of the high shifts south of the area on Sunday as ridging
occurs aloft. The next chance for precipitation may come on Monday
as a cold front moves through. However, it appears to be moisture
starved, and most area look to be dry, with only a slight chance for
rain showers expected across Long Island and coastal CT. High
pressure builds in for Monday night into Wednesday morning. The next
chance for more widespread measurable precipitation comes towards
the middle of next week as low pressure over the center of the
country moves toward the region with its associated warm and cold
fronts. Deterministic models are dry through next Wednesday night,
but a fair amount of the GEFS members show precipitation coming in
earlier than what the deterministic GFS has, pointing to a
potentially more progressive pattern than what is being advertised
in the deterministic models.
Above normal temperatures are expected Saturday through Tuesday, but
they are not expected to be excessively so.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
High pressure centered over eastern Canada remains stationary as
low pressure moves off the mid-Atlantic coast well south of the
region through Fri.
VFR with NE winds at or below 10kt through around 06Z Fri, then
becoming NW 10-15kt Fri afternoon.
NY Metro (KEWR/KLGA/KJFK/KTEB)TAF Uncertainty...
No unscheduled amendments expected.
OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
Friday - Saturday: VFR. NW wind gusts 20-25 kt possible.
Sunday...VFR.
Monday...VFR with strong NW flow.
Tuesday...VFR.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Marginal advisory-level waves are currently forecast on the
ocean waters - mainly this morning. No SCA as 5 ft seas should
be covering less than half of any of the 3 ocean zones as
weakening NE winds will limit the fetch for most of the area.
Sub-advisory conditions otherwise continue through Friday
afternoon. NW winds increase Friday night with gusts to 25kt+ on
the ocean, lasting through Saturday night as the pressure
gradient tightens over the waters.
Seas and winds below SCA levels Sunday as high pressure builds into
the waters from the west. Winds and seas remain below advisory
levels through Tuesday.
&&
.FIRE WEATHER...
Dry conditions persist today, with minimum relative humidity values
expected to range from 25 to 35 percent. However, winds will be
generally less than 10 mph from the northeast. An SPS has been
issued for southern CT for elevated fire weather concerns.
Red Flag Warnings, or at least additional special weather
statements, may eventually be needed for Friday as gusts 20-25
mph will be possible along with minimum relative humidity values
of 20-25 percent. Similar conditions are anticipated for
Saturday.
&&
.HYDROLOGY...
Moderate drought conditions continue per US Drought Monitor.
Stream flows are generally below the 25th percentile of normal
for this time of year. There are no hydrologic concerns through
early next week.
&&
.TIDES/COASTAL FLOODING...
With an upcoming full moon on the 15th, water levels will be on the
rise. Tidal departures needed for minor flooding will be as little
as a couple of tenths to 1/2 ft by Friday and Saturday.
Offshore low pressure combined with high pressure over the Northeast
coast late this week will result in a persistent NE flow into this
evening and 3-4 ft long period E swell. This should cause minor
coastal flooding during the morning high tides from today through
least Saturday. Flooding could be moderate in spots along the south
shores of Nassau and Queens this morning and Friday morning. Minor
flooding is even anticipated for tonight's high tide cycle for these
two zones, while isolated minor flooding is still possible for a few
other locations tonight.
Most of the coastline is now under a coastal flood advisory through
the Fri AM high tide cycle, with widespread inundation of 1/2 to 1
ft above minor flood thresholds (1.5 to 2.5 ft above MHHW) expected.
Flooding along the SE CT coastline, on the north fork of Long Island
and in Peconic Bay, also also the more sheltered Great South Bay
locations of Suffolk, looks to be only spotty, with inundation
mostly below minor thresholds but still 1 to 2 ft above MHHW, so
limited to the most vulnerable spots right along the shoreline.
Based on latest guidance, the advisories will probably need to
include the Saturday morning high tide cycle. Flooding should be
less widespread for Sunday morning.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Coastal Flood Advisory until 1 PM EST Friday for CTZ009-010.
NY...Coastal Flood Advisory until 1 PM EST Friday for NYZ071-073-
078-176-177.
Coastal Flood Advisory until 10 AM EST Friday for NYZ072-074-
075-081-178-179.
NJ...Coastal Flood Advisory until 10 AM EST Friday for NJZ006-106-
108.
MARINE...None.
&&
SYNOPSIS...JC/JP
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...JP
AVIATION...IRD
MARINE...JC/JP
FIRE WEATHER...
HYDROLOGY...JC/JP
TIDES/COASTAL FLOODING...Hazardous weather outlook, Nov 14, 9:46 AM EST, 5 hours 37 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service New York NY 946 AM EST Thu Nov 14 2024 CTZ005>008-011-012-NJZ002-004-103>105-107-NYZ067>070-079-080-151500- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Middlesex-Southern New London- Western Passaic-Eastern Passaic-Western Bergen-Eastern Bergen- Western Essex-Western Union-Orange-Putnam-Rockland- Northern Westchester-Northeast Suffolk-Southwest Suffolk- 946 AM EST Thu Nov 14 2024 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NJZ006-106-108-NYZ072-074-075-081-178-179-151500- Hudson-Eastern Essex-Eastern Union-New York (Manhattan)- Richmond (Staten Island)-Kings (Brooklyn)-Southeast Suffolk- Southern Queens-Southern Nassau- 946 AM EST Thu Nov 14 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY... This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ009-010-NYZ071-073-078-176-177-151500- Southern Fairfield-Southern New Haven-Southern Westchester-Bronx- Northwest Suffolk-Northern Queens-Northern Nassau- 946 AM EST Thu Nov 14 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EST FRIDAY... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-350-353-355-151500- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 946 AM EST Thu Nov 14 2024 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
Nearby
Red Flag Warnings in Connecticut, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.